# SDR AALA20100105TUL06

- Difficulty date: January 5, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB UNDER RIGHT AFT TIE DOWN TRACK NUT PLATES.  CORROSION WAS REMOVED BY CUTTING OUT DAMAGED SECTION.  NEW SECTION OF WEB WAS SPLICED IN PER AARD 53-10-00-24.
